Skip to Content

User Reviews for Eligard

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Eligard.

Filter by:

User Ratings

10
   
25%(2)
9
   
13%(1)
8
   
13%(1)
7
   
0%(0)
6
   
13%(1)
5
   
13%(1)
4
   
13%(1)
3
   
0%(0)
2
   
13%(1)
1
   
0%(0)

Eligard Rating Summary

6.8/10 Average Rating

8 Ratings with 7 User Reviews

What next?Compare all 56 medications used in the treatment of Prostate Cancer.

Reviews for Eligard to treat Prostate Cancer

"I had my first Eligard shot recently. It's difficult to say what side effects I'm having. Because I have spinal stenosis I have had surgery to relieve pressure on the sciatic nerves on each side and I have edema in both legs and feet as well as pain. There are spots on my feet where I have no feeling with the right foot being more affected. I cannot walk around with something on my feet even if it is just slippers because there are also extremely sensitive spots on my feet. I am also diabetic. I get throbbing and stabbing pains occasionally again with the right foot being more involved. Because I've been on opioids for 15 years I have not produced much testosterone for a long time. I am presently at 75 ng/dl. Thanks."

   
5.0

Cityboy1627 December 23, 2016

4 users found this comment helpful. Did you? Yes No
Report as inappropriate

"I must say if I only knew what this medication was going to do to me I would of never taken it. At the age of 61 this medication has destroyed my life. After each injection it caused deeper and deeper depression. What at one time brought joy to my life is gone. There is no since of any type of sexuality at all. Nothing brings joy to ones life. after each shot it just makes it worse. The hot flashes are so severe I will have to change my work shirt a couple of times a day. I will soak a shirt with in minuets. One has to remember that the Eligard will get rid of all your hormones. we are not made to run that way and there is no support that will help you deal with that or tell you what to expect. You are no longer male but not female either."

   
4.0

Bill Bunch (taken for 1 to 2 years) November 6, 2016

6 users found this comment helpful. Did you? Yes No
Report as inappropriate

"I am the wife of a man currently taking Eligard. I have to say it has worked to keep the prostate cancer from spreading. Which is absolutely wonderful. However it has caused a lot of other problems which has effected both of us. He has absolutely no sexual desire, he has developed which appears to be breast, his penis has become inverted and his testicles have decreased in size. His muscle mass has decreased as well and the weight gain is mostly in his belly. I can only hope that he will regain his man hood if and when he is taken off this medication."

   
10

:/ (taken for 2 to 5 years) June 28, 2016

12 users found this comment helpful. Did you? Yes No
Report as inappropriate

"It works for me - long story short I'm going for my second shot on the 21st of this month"

   
10

Slugger69 May 10, 2015

14 users found this comment helpful. Did you? Yes No
Report as inappropriate

"I started Eligard in 2006 and it worked well until 2012. I started taking Casodex with the Eligard injections and that worked well until early 2014. I came off the Casodex at that time and continued to take the Eligard with my PSA back up to 7.1 and cancer mets to my T3, T4 spine. I had radiation to my spine and now waiting for financial assistance on new medicine."

   
9.0

Anonymous (taken for 5 to 10 years) September 5, 2014

14 users found this comment helpful. Did you? Yes No
Report as inappropriate

"I was given my first injection with Eligard on December 1st 2010. I started to have bone pain a little before this and a PSA of 116. It took control in about 2 days and the pain went. As I decided to wait until the pain returned (to see how long it would last) I had to have another one 6 1/2 months later. My PSA dropped to 0.17 the first time and 2.6 the second (where it is now). I will take a 3rd one in 5 months time and see if it goes beyond the 4 months for the 30mg to have effect. The date is 8th December 2011 and the 3rd one is due in March 2012."

   
8.0

BarryL December 7, 2011

30 users found this comment helpful. Did you? Yes No
Report as inappropriate

"I was given two injections of Elgard before beginning radiation therapy. Following the 48 radiation treatments, I am still being monitored by my oncologist and urologist. My last PSA was 0.01. The side effects of hot flashes, lethargy, and muscle weakness are where I am today, although at my age, 79, I can't complain. The first of the injections was in April of 2008 and the second in August. Radiation began in early September 2008 and ended at end of October. It was determined that I am not a candidate for Androgel as there is a possibility of developing cancer again. So, as you read from the preceding paragraph, I'm lucky to have passed my first year without problems."

   
6.0

Anonymous January 3, 2010

46 users found this comment helpful. Did you? Yes No
Report as inappropriate
Hide